# SDR IPXA2024111387810

- Difficulty date: October 31, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2024T3050C
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54 R/H MIDDLE FLOOR SUPPORT BRACKET IS CRACKED. MB-60-007.  INSTALLED FR-54 R/H MIDDLE FLOOR SUPPORT BRAKET IAW SRM 51-40-21 AND 51-76-00, RIVET P/N: MS20470AD5-6 B/N:0004190014 AND SEALANT P/N: 04-001-0109 B/N: 0004318416.
